# SDR AALA20171004007

- Difficulty date: October 3, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug MD 83
- Aircraft serial: 53564
- Aircraft time: 55,337 hours, 27,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Part serial: 14644
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 62,737 hours, 33,856 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SINGLE TAIL CONE EMERGENCY SLIDE LIGHT IS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK B5-27 IAW AMM 33-53-00.  OPS CHECKED GOOD.
